# SDR FDEA201501140161

- Difficulty date: January 14, 2015
- Submitted: January 14, 2015
- Operation: Air carrier
- Aircraft: N956FD
- Make and model: Boeing 757236
- Aircraft serial: 29115
- Aircraft time: 29,689 hours, 17,461 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 29710
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT EMER LIGHTING INOPERATIVE.  R & R RT BATTERY PACK & OUTSIDE LIGHT BULB IAW AMM 33-51-07 33-51-00.  OPERATIONS CHECKED GOOD.
